MathSciNet Relay Station
MathSciNet bibliographic data
MR2563398 (2010k:35464) 35Q55 (35C05)
Ma, Wen-Xiu; Chen, Min Direct search for exact solutions to the nonlinear Schrödinger equation. Appl. Math. Comput. 215 (2009), no. 8, 2835–2842.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement